# SDR SIMA20160205002

- Difficulty date: February 5, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 32,285 hours, 23,443 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Part number: 466090
- Part serial: W72122
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORT FIRE EXT FAILED WEIGHT CHECK IAW WC 26-001.  R & R PORT FIRE EXT AS REQUIRED IAW CRJ-700 EEL.
